|Progress report no questions
Oct 31, 2006
Hi Dr Bob, You know am smiling all the way as am writing to you, as l last told you l was going to see my physician on the 13th of October am very! very happy! my cd count is up from 32 to 354 so my weight back to norm and he was thrilled he checked my feet but he said it is because of the TB treament it would go away am feeling much better on the feet side am all most 100% now thank you again to be the best Doc on the site you have made my life very! very! positive and seeing the light at the end of the tunnel may God bless you keep you for us l told my Doc about you he was laughing as you are his favourite am on Viramune Zerit and 3TC hope it would hold the fort for me. l have applied for a donation for medicines for the other guys in our local Hospice am waiting for a reply from the MD for his signature and the meds will start rolling you are so good you make us heroes and think of others and lives of little children which need their parents, l can write 100 pages especial for you for what you have done for me again and again am praying may God be with you give you more wisdom and be his guiding Angel on this earth as there is nothing impossible Bravo God Bless Rachel
| Response from Dr. Frascino
WOW! Your CD4 count skyrocketed from 32 to 354??? Wonderful news! And your weight is back to normal and even your feet are almost 100%!?! BRAVO!!! I'm absolutely delighted. Your story should give great hope to others who are currently struggling with low CD4 counts, weight loss and other symptoms.
I'm also delighted you are working to get medications for your local hospice. I've found helping others who are in desperate need is an excellent way to keep one's own problems in their proper perspective. I'm also absolutely certain that every kindness and generous gesture you provide to others will be returned to you 1,000-fold.
May the higher powers continue to smile on you and provide you with health, happiness and peace.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.